# SDR GTIA2024080938299

- Difficulty date: August 7, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 29,893 hours, 13,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534722230200
- Condition: Corroded
- Location: Zone 200
- Part time: 29,893 hours, 13,327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FLOOR BEAM Y 464.8 FR 68 -70 HAS CORROSION RAF-01 CREATED.  L- 1.0  W-  .800  D-  .036-ACCOMPLISHED FABRICATION OF FLOOR BEAM Y-464.8 FR 67-70 PER EA 5341-2477 THIS IS A CAT B REPAIR REQUIRING REINSPECT IN 3YEARS FROM EMBODIMENT PER RDAF 81432018/063/2024 #A"
